# SDR ASOA03249

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120
- Aircraft serial: 120057
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY LIGHT ABOVE THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRES TO THE EMERGENCY LIGHT BEHIND THE CEILING PANEL DISCONNECTED AND RE-CONNECTED THEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
